# SDR DL757010992

- Difficulty date: June 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 49,193 hours, 25,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, R-3 EMERGENCY DOOR LIGHT INOP.  RELAMPED SAME.
